MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS45300
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device not returned.
 
Event or Problem Description
It was reported that during the procedure, the subject stent ro marker came loose and migrated.There were no clinical consequences to the patient reported due to this event.No additional information was provided.
 
Additional Manufacturer Narrative
B5: executive summary ¿ updated.F10 / h6: clinical signs code grid ¿ updated.Although the dhr could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional testing could not be performed since the device was implanted in the patient.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported event, as the device was not returned and the available information fails to indicate a cause or probable cause for the reported event, an assignable cause of undeterminable will be assigned to the as reported issues ro marker(s) detached/not visible under fluoroscopy and un-retrieved device fragments.
 
Event or Problem Description
It was reported that during the procedure, the subject stent ro marker came loose and migrated.There were no clinical consequences to the patient reported due to this event.No additional information was provided.Additional information received on (b)(6) 2020 indicated that the subject stent was implanted in the left m2 and just the ro marker of the stent detached and migrated away from the target site.The ro marker was left inside the patient vasculature.No medical intervention was performed due to this event.

Brand Name
NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10480791
Report Number3008881809-2020-00251
Device Sequence Number2815970
Product Code NJE
UDI-Device Identifier07613327382129
UDI-Public07613327382129
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM003UZAS45300
Device Catalogue NumberM003UZAS45300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1